Header

UZH-Logo

Maintenance Infos

Managing key multicasting through orthogonal systems


Alvarez-Bermejo, José Antonio; Lopez-Ramos, Juan Antonio; Rosenthal, Joachim; Schipani, Davide (2017). Managing key multicasting through orthogonal systems. Journal of Discrete Mathematical Sciences and Cryptography, 20(8):1721-1740.

Abstract

In this paper we propose a new protocol for Group Key Management. The protocol is based on the use of orthogonal systems in vector spaces. The main advantage in comparison to other existing multicast key management protocols consists in small communications overheads, i.e. length and number of messages to be sent, as well as key storage, especially with respect to a comparable security level. This makes the protocol especially attractive when the number of legitimate receivers is large.

Abstract

In this paper we propose a new protocol for Group Key Management. The protocol is based on the use of orthogonal systems in vector spaces. The main advantage in comparison to other existing multicast key management protocols consists in small communications overheads, i.e. length and number of messages to be sent, as well as key storage, especially with respect to a comparable security level. This makes the protocol especially attractive when the number of legitimate receivers is large.

Statistics

Citations

Dimensions.ai Metrics

Altmetrics

Downloads

33 downloads since deposited on 14 Feb 2018
9 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > Analysis
Physical Sciences > Algebra and Number Theory
Physical Sciences > Applied Mathematics
Language:English
Date:2017
Deposited On:14 Feb 2018 09:24
Last Modified:23 May 2024 04:06
Publisher:Taylor & Francis
ISSN:0972-0529
Funders:Schweizerischer Nationalfonds
Additional Information:This is an Accepted Manuscript of an article published by Taylor & Francis in Journal of Discrete Mathematical Sciences and Cryptography on 17 Jan 2018, available online: http://wwww.tandfonline.com/10.1080/09720529.2016.1190563
OA Status:Green
Publisher DOI:https://doi.org/10.1080/09720529.2016.1190563
  • Content: Accepted Version
  • Language: English